# SDR RAIA201310300001

- Difficulty date: October 30, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 24,706 hours, 22,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING TO FUSELAGE FAIRING EXTERIOR FLOOD LIGHT INOPERATIVE.  MAINTENANCE REPLACED FLOOD LIGHT, OPS CHECKED GOOD.
